# SDR GTIA2019050803335

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 1,057 hours, 461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSING APPROXIMATELY 12000 FT MSL IN DESCENT, THRUST AT OR NEAR IDLE, FA'S IN AFT GALLEY REPORTED A "DIRTY SOCK" ODOR. FLIGHT CREW APPLIED PROCEDURES ( X BLEED SHUT, PACK 2 OFF) & ODOR DISSIPATEED WITHIN MINUTES. ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REF TSM 05-50-00-810-831-A.  COS REPORTING SHEET FOUND ENG NR 2 TO BE THE CAUSE OF ODOR.  REF TSM 71-00-00-810-801-A RAN ENG NR 2.  RAN FULLY HOT AND COLD AIR FOR 20MIN.  COULD NOT REPLICATE FUME EVENT.  UPON INSPECTION COULD NOT FIND ANY SIGNS OF LEAKS OR OIL OVER SERVICING.  THIS ACTION CLEARS DMI # 245503101.  MOC NOTIFIED.  PLACARD REMOVED.
